# SDR DALA2019011300202

- Difficulty date: January 9, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 82,507 hours, 37,389 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

(LP# 5538481) DIRTY SOCK SMELL. APU OIL LEAK WHICH CAUSED ODOR IN CABIN. FWD TO MEL 49-10-01A. 13JAN REMOVED AND REPLACED APU. CHECKS GOOD.
